Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Bronco is offline New Member
    Join Date
    Mar 2003
    Location
    Houston
    Posts
    13

    problem going #2

    Jusy got off a 11 week cycle of test enath 500mg a week. Every thing has been going great besides one thing. I just started pct a week ago now
    Taking nolva, clomid and L-dex. Getting to the problem.. one magical day I had to go #2 but could not go. It did not feel like constipation. I basically had a turtle head pocking out but could not drop it for the life of me. A gruling 5-10 min later it finally came out. this happened about 5 days ago after my 1st day of clomid at 300mg. Was it the clomid? It has not happened again but it does seem harder to go #2. WTF is going on? Any help/advice much appreciated.
    Last edited by Bronco; 11-07-2004 at 08:43 PM.

  2. #2
    alexvega is offline New Member
    Join Date
    Sep 2004
    Location
    CostaRica
    Posts
    32
    take easy bro, u are afraid, read about drugs secondary efeccts

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •